• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Problems with urine?

Hi all,

I was wondering if any of the CD drugs can have effects on urine?

A few times in the past year my urine has been very dark brown/red, and earlier today when I went to the toilet there was a bit it orange coloured sediment in my urine.

I'm really worried and hoping this is 'normal' by CD standards.

At the moment I'm on Azathiorprine and Mezavant.

I'd be really grateful for any advice. Thanks.
 
Hi daisy. I'm sorry to hear. I'm not sure as I'm not a doctor, but i also started wondering if could be from the meds. I also get dark urine. It could be possible that you got a urine infection? I normally get kidney infections so i make a point of it to drink citro soda to cleanse my kidneys due to all the meds now and again. I do hope you feel better soon
 
Hi daisy. I'm sorry to hear. I'm not sure as I'm not a doctor, but i also started wondering if could be from the meds. I also get dark urine. It could be possible that you got a urine infection? I normally get kidney infections so i make a point of it to drink citro soda to cleanse my kidneys due to all the meds now and again. I do hope you feel better soon
Thanks Christi. I get blood tests because I'm on Azathiorprine and kidney function is fine according to the bloods. I'll check out the citro soda. Thanks again!
 
Have you contacted an ufologist?
I haven't - I mentioned to my doctor about the very dark urine. She tested a specimen and it came up clean (not sure what that was for - infection possibly?). I'm also getting monthly blood tests because of the Azathiorprine and my kidney function is fine according to the bloods.

I haven't mentioned to anyone about the orange sediment because it only happened earlier today... I've an appointment with my doctor next week so will mention it then.

I'm getting worried about it and trying not to bury my head in the sand :-s
 
Hope you are feeling better. Brown urine can be result from your nutrition habits, also from medication. If you take drugs for relaxation, it could darken urine. When was taking methocarbamol my urine was brown. I was so ashamed and worried about my work drug testing that I've decided to change my urine with a synthetic one. You can check https://sarmsjourney.com/synthetic-urine-reviews/ for more details.
 
Last edited:
Top